FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

Cascade design for formation control of nonholonomic systems in chained form

Ghommam, Jawhar, Mehrjerdi, Hasan, Mnif, Faical et Saad, Maarouf. 2011. « Cascade design for formation control of nonholonomic systems in chained form ». Journal of the Franklin Institute, vol. 348, nº 6. pp. 973-998.
Compte des citations dans Scopus : 18.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Professor:
Professor
Saad, Maarouf
Affiliation: Génie électrique
Date Deposited: 19 Feb 2013 16:26
Last Modified: 09 Jun 2016 14:29
URI: http://espace2.etsmtl.ca/id/eprint/3443

Actions (login required)

View Item View Item